# SDR CALA2021042800551

- Difficulty date: April 27, 2021
- Submitted: April 28, 2021
- Operation: Air carrier
- Aircraft: N77867
- Make and model: Boeing 757-33N
- Aircraft serial: 32592
- Aircraft time: 59,532 hours, 17,374 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Psu
- Part number: 417N30111462B
- Part serial: NA
- Condition: No Test
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

REFERENCING THE FOLLOWING L/P #''S FOR PASSENGER SERVICE UNITS FAILING TO OPEN CORRECTLY DURING TEST, CORRECTIVER ACTION AND REPAIR CONFIMRATION. 6202091 6202092 6202096 6202102 6202107 6202111 L/P #''S CONTINUED: 6202112, 6202115, 6202116, 6202117, 6202123, 6202124, 6202125, 6202126, 6202128, 6202132, 6202133, 6202134, 6202135, 6202136, 6202137, 6202139, 6202140, 6202141, 6202145, 6202147, 6202152, 6202154, 6202155, 6202156, 6202157, 6202159, 6202164, 6202170 6202179, 6202232, 6212288, AND 6202294.MULTIPLE PSU FAILED DOOR LATCH MECHANISM TEST, REMOVED PSUS AND INSTALLED PINS ON O2 GENERATORS REF MM 25-23-01-004-012 , VERIFIED PART NUMBER INSTALLATION AS REQUI RED. VERIFIED CORRECT PSU AND O2 GENERATOR PART NUMBER INSTALLED C/W IDT REQUIREMENTS REF GMM 09-10-05. DOOR LATCH OPS CHECKS NOR MAL. PERFORMED DOOR LATCH MECHANISM TEST REF AMM 35-21-00-705-076. OPS CHECK GOOD.
